# SDR UIEA200800089

- Difficulty date: March 16, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 67,448 hours, 13,068 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR  INNER WEB LOWER BEAM FOUND SURFACE LEVEL ONE CORROSION AT RT STATION 1810-1920 STRINGER 40R.  LOWER BEAM WEB REMOVED AND REPLACED AS PER SRM 51-30-02 AND BOEING DRAWING 65B04719.
